# SDR REXA2018121801271

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 11,546 hours, 8,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS INOP. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-17. OPS CHECK FAIL. R&R BATTERY PACKS IAW JOBCARD 33-900-701. BATTERY PACK POSTIIONS R&R PS38, PS37, PS36, + PS35. A/C OK FOR SVC. OPS CHK GOOD.
